Skip to main content
Log in

Mordell-Weil groups of generic Abelian varieties

Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

References

  1. Gunning, R., Rossi, H.: Functions of several complex variables—Revised Edition. (in press)

  2. Igusa, J.-I.: On the structure of a certain class of Kaehler varieties. Am. J. Math.76, 669–678 (1954)

    Google Scholar 

  3. Matsushima, Y., Shimura, G.: On the cohomology groups attached to certain vector valued differential forms on the product of the upper half planes. Ann. Math.78, 417–449 (1963)

    Google Scholar 

  4. Shimura, G.: Sur les integrales attachees aux formes automorphes. J. Math. Soc. Japan11, 291–311 (1959)

    Google Scholar 

  5. Shimura, G.: On analytic families of polarized abelian varieties and automorphic functions. Ann. Math.78, 149–192 (1963)

    Google Scholar 

  6. Shimura, G.: On the field of definition for a field of automorphic functions. Ann. Math.80, 160–189 (1964)

    Google Scholar 

  7. Shimura, G.: On the field of definition for a field of automorphic functions: II. Ann. Math.81, 124–165 (1965)

    Google Scholar 

  8. Shimura, G.: Moduli and fibre systems of abelian varieties. Ann. Math.83, 294–338 (1966)

    Google Scholar 

  9. Shimura, G.: Construction of class fields and zeta functions of algebraic curves. Ann. Math.85, 58–159 (1967)

    Google Scholar 

  10. Shimura, G.: On canonical models of arithmetic quotients of bounded symmetric domains. Ann. of Math.91, 144–222 (1970)

    Google Scholar 

  11. Shimura, G.: Introduction to the arithmetic theory of automorphic functions. Publ. Iwanami Shoten and Princeton University Press (1971)

  12. Shimura, G., Taniyama, Y.: Complex multiplication of abelian varieties and its applications to number theory. Publ. Math. Soc. Japan,6, (1961)

  13. Shioda, T.: On elliptic modular surfaces. J. Math. Soc. Japan24, 20–59 (1972)

    Google Scholar 

  14. Weil, A.: Foundations of algebraic geometry. Amer. Math. Soc. Coll. Publ.29 (2nd ed.) Providence (1962)

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Silverberg, A. Mordell-Weil groups of generic Abelian varieties. Invent Math 81, 71–106 (1985). https://doi.org/10.1007/BF01388773

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01388773

Keywords

Navigation